# SDR USAABB02093

- Difficulty date: June 18, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - EMERGENCY LIGHT AT SEAT ROW 29D INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
